# SDR FDEA201110104408

- Difficulty date: October 10, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1801-1821
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.5 BETWEEN FS 1801 AND FS 1821 UPPER LOBE HAS ELONGATED HOLES.  REMOVED DAMAGED SEAT TRACK SECTION IAW SRM 53-70-00 FIG 1.  FABRICATED SEAT TRACK SECTION, REPAIR SPLICES AND PLATES.   INSTALLED REPAIR PARTS IAW SRM 53-70-00 AND SRM 51-31-01.  MAJOR REPAIR
